# SDR AALA202011189001

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 11,479 hours, 4,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FRONT LAVATORY APPEARS TO HAVE HAD A FALSE ALARM. P ERFORMED LAVATORY SMOKE DETECTOR TEST AND LAVATORY SMOKE WARNING TEST FOR LAVATORY A, PER AMM 26-17-00.  NO FAULTS NOTED.
